| Catalog Number |
72204046 |
| Medical Device Problem Codes |
Break (1069); Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a retrograde drilling on the tibia, the spring in the socket that opens the blade gave way on the 10 mm drill, the surgeon was unsure if the blade was open completely.The trunav retrograde drill broke.The procedure was completed with a s+n back up device.It is unknown if there was a surgical delay and no further complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference number: (b)(4).
Additional Manufacturer Narrative
H3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Please refer to the instructions for use for precautions and warnings related to the use of the device.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.